# SDR AALA201907259024

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,604 hours, 23,229 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ELEVATOR #4 HINGE FITTING WORN. REPLACED HINGE FITTING PER AMM 55-16-42-000-001-A.
